# SDR 2002FA0000455

- Difficulty date: April 3, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Aircraft: N3872W
- Make and model: Beech A36TC
- Aircraft serial: EA225
- Aircraft time: 3,049 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Part number: 35810083
- Part serial: NA
- Condition: Oversized
- Location: Mlg Actuator
- Part time: 3,049 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE ORIGINAL LANDING GEAR ACTUATOR GEARBOX WAS BEING REMOVED AND DISASSSMBLED FOR A ROUTINE OVERHAUL.  DIFFICULTY WAS ENCOUNTER WHEN TRYING TO REMOVE THE ACTUATOR SHAFT FROM THE GEARBOX HOUSING.  IT WAS NOTED THAT THE FORCE REQUIRED TO SLIDE THE SHAFT OUT WAS UNUSUAL.  NO DAMAGE TO THE SHAFT WAS VISABLE.  THE ENTIRE ASSMBLY WAS FORWARDED TO AN APPROVED OVERHAUL FACILITY.  FURTHER INSPECTION REVEALED THAT THE SPLINED END OF THE SHAFT HAD BEEN MANUFACTURED TO APPROXIMATELY .002 - .003 OVERSIZE.  THE SHAFT WILL BE REPLACED DURING THIS OVERHAUL.  IT APPEARS THAT THIS IS THE ORIGINAL GEARBOX INSTALLED AT MANUFACTURE AS THERE IS NO RECORD INDICATING PRIOR REPLACEMENT.
